# SDR AALA2019100759009

- Difficulty date: September 26, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED AT STATION 111.10 AND RBL 38. REPAIRED SKIN PER SRM 55-10-01-2R.
